The Fokker-Planck operator as an asymptotic limit in anisotropic media.
Artikel i vetenskaplig tidskrift, 2002

We derive the Fokker-Planck operator describing a highly forward peaked scattering process in the linear transport equation, in anisotropic media, as a formal asymptotic limit of the exact integral operator. The resulting operator, being both convective and diffusive in angle and energy variables, reduces the degenerate nature of the Fokker-Planck system compared to the isotropic media case where the corresponding limit is only convective in energy and diffusive in angle.

forward peaked scattering

surface harmonics

asymptotic limit.


anisotropic media


Mohammad Asadzadeh

Institutionen för materialteknik

Mathematics and Computer Modelling,

Vol. 35 1119-1133